MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA 4.5 X 50 VITALLIUM PREBENT AND PRECUT ROD W/OUT HEX; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-FRANCE XIA 4.5 X 50 VITALLIUM PREBENT AND PRECUT ROD W/OUT HEX; PEDICLE SCREW SPINAL SYSTEM
Catalog Number 481322050
Health Effect - Clinical Code Pain (1994)
Date of Event 01/21/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the original surgery was performed on (b)(6) 2015.Patient was relatively active.Following complaint of pain from the patient, it was discovered that the rod came out of the top screw of l3.

Brand Name
XIA 4.5 X 50 VITALLIUM PREBENT AND PRECUT ROD W/OUT HEX
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5439623
Report Number0009617544-2016-00063
Device Sequence Number18952269
Product Code MNH
UDI-Device Identifier07613327003383
UDI-Public07613327003383
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K050461
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number481322050
Device Lot NumberFK6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2016
Initial Report FDA Received Date02/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR